# SDR CALA2023122203718

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348007621900
- Condition: Mislocated
- Location: R2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL MISLOCATED. RECEIVE AND LOCATE (DRILL UP) NEW DOOR SILL PER NR9299046/33046 . RMVD AND RPLD DRILLED/ TRANSFER HOLES, DEBURRED NEW R2 DOOR SILL IAW SRM 51-72-11-911-001 & SRM 53-41-69.
